Woah there, it looks like your browser is out of date.

To get the best experience, please update your browser.

Kmart Corporation Ibuprofen, 200 mg, Coated Caplets, 500 caplets

Kmart Corporation Ibuprofen, 200 mg, Coated Caplets, 500 caplets

BY SMART SENSE

5.0 out of 5 stars
  • 5 Stars100%
  • 4 Stars0%
  • 3 Stars0%
  • 2 Stars0%
  • 1 Star0%
5.00 / 5 based on 1 Review

Product Description

Pain reliever/fever reducer (NSAID). Caplets (capsule-shaped tablets). Gluten free. Compare to the active ingredient of Advil Ibuprofen Caplets (This product is not manufactured or distributed by Wyeth Consumer Healthcare, distributor of Advil Ibuprofen Caplets). see more...

Top Questions No one has asked a question yet! Be the first!

Kmart Corporation Ibuprofen, 200 mg, Coated Caplets, 500 caplets
Kmart Corporation Ibuprofen, 200 mg, Coated Caplets, 500 caplets
Review (1)
Q&A (0)
Leave a Review
REVIEWS
Brittany S.
Aberdeen, SD
363 reviews
Can’t really go wrong with ibuprofen. Works well like any other ibuprofen. Nothing else to say
Q & A

Looking for
your answer?

Be the First to Ask a Question

Sign up to join our community!

influenster cashback

Influenster and Ebates are partnering up to offer you CASH BACK!

Join more than 12 million members earning
Cash Back when you shop at your favorite stores!

Please confirm your email address.

Lorem ipsum dolor sit amet, consectetur adipisicing elit, sed do eiusmod tempor.